RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zuyev Alexander Leonidovich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 37
Cited articles: 6
in MathSciNet: 20
in Web of Science: 3
in Scopus: 4
Citations in MathSciNet: 7

Number of views:
This page:571
Zuyev Alexander Leonidovich
Professor
Doctor of physico-mathematical sciences (2008)
Phone: +49 (391) 6110 478
Fax: +49 (391) 6110 526
E-mail: ,
Website: http://zuyev.science
Keywords: mathematical control theory; stability theory; distributed parameter systems; differential inclusions; stabilization; Lyapunov's direct method; mechanics of hybrid systems
UDC: 517.977, 531.36, 531.39
MSC: 93D15, 93D30, 34D20, 34A60, 34G20

Subject:

Mathematical Control Theory; Distributed Parameter Systems; Stability Theory; Qualitative Theory of Differential Equations

   
Main publications:
  1. Zuyev A.L., Partial Stabilization and Control of Distributed Parameter Systems with Elastic Elements, Springer, 2015  mathscinet
  2. Zuev A.L., Ignatev A.O., Kovalev A.M., Ustoichivost i stabilizatsiya nelineinykh sistem, Naukova dumka, Kiev, 2013
  3. Zuyev A., “Exponential stabilization of nonholonomic systems by means of oscillating controls”, SIAM Journal on Control and Optimization, 54 (2016), 1678–1696  crossref  mathscinet
  4. Grushkovskaya V., Zuyev A., “Asymptotic behavior of solutions of a nonlinear system in the critical case of q pairs of purely imaginary eigenvalues”, Nonlinear Analysis: Theory, Methods and Applications, 80 (2013), 156–178  crossref  mathscinet
  5. Zuyev A., “Partial asymptotic stabilization of nonlinear distributed parameter systems”, Automatica, 41:1 (2005), 1–10  mathscinet

http://www.mathnet.ru/eng/person17541
http://scholar.google.com/citations?user=m92pPCsAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:zuyev.alexander
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=669678
http://orcid.org/0000-0002-7610-5621
http://www.researcherid.com/rid/A-7050-2010
http://www.scopus.com/authid/detail.url?authorId=6602946359
https://www.researchgate.net/profile/Alexander_Zuyev

Full list of scientific publications:
| by years | by types | scientific publications | common list |



   2016
1. A. Zuyev, “Exponential stabilization of nonholonomic systems by means of oscillating controls”, SIAM Journal on Control and Optimization, 54:3 (2016), 1678-1696 , arXiv: 1503.04413  crossref  scopus

   2015
2. A. Zuyev, Partial Stabilization and Control of Distributed Parameter Systems with Elastic Elements, Springer, 2015, ISBN: 978-3-319-11531-3 , 232 pp. link  crossref  zmath
3. V. Grushkovskaya, A. Zuyev, “Attractors of nonlinear dynamical systems with a weakly monotone measure”, Journal of Mathematical Analysis and Applications, 422 (2015), 559-570 link  crossref  isi  scopus
4. A. Zuyev, O. Sawodny, “Modelling and control of a shell structure based on a finite dimensional variational formulation”, Mathematical and Computer Modelling of Dynamical Systems, 21:6 (2015), 591–612 link  crossref  isi  scopus
5. A. Zuyev, “Reachable sets of quasilinear hyperbolic control systems with applications to separation processes”, PAMM - Proceedings in Applied Mathematics and Mechanics, 15:1 (2015), 647–648 link  crossref

   2014
6. V. Grushkovskaya, A. Zuyev, “Optimal Stabilization Problem with Minimax Cost in a Critical Case”, IEEE Transactions on Automatic Control, 59:9 (2014), 2512-2517 link  crossref  isi  scopus

   2013
7. A. L. Zuev, A. O. Ignatev, A. M. Kovalev, Ustoichivost i stabilizatsiya nelineinykh sistem, Naukova dumka, Kiev, 2013, ISBN: 978-966-00-1407-7 , 431 pp. PDF  crossref
8. V. Grushkovskaya, A. Zuyev, “Asymptotic behavior of solutions of a nonlinear system in the critical case of q pairs of purely imaginary eigenvalues”, Nonlinear Analysis: TMA, 80 (2013), 156-178 link  crossref

   2011
9. Grushkovskaya V.V., Zuev A.L., “Usloviya ustoichivosti nelineinykh dinamicheskikh sistem s monotonnoi meroi na fazovom potoke”, Trudy Instituta prikladnoi matematiki i mekhaniki, 22 (2011), 62-70  zmath

   2010
10. Zuyev A.L., “Modal approach to the controllability problem of distributed parameter systems”, Trudy Instituta prikladnoi matematiki i mekhaniki, 21 (2010), 107-113  zmath
11. Zuyev A., “Approximate controllability of a rotating Kirchhoff plate model”, Proc. of the 49th IEEE Conference on Desicion and Control (CDC) (Atlanta, 15-17 Dec. 2010), IEEE, 2010, 6944-6948  crossref

   2009
12. Zuyev A., “Feedback Stabilization of a System of Rigid Bodies with a Flexible Beam”, Lecture Notes in Control and Information Sciences, Vol. 396, eds. K. Kozlowski, Springer, 2009, 69-81  crossref  mathscinet
13. Chumachenko T., Zuyev A., “Application of the Return Method to the Steering of Nonlinear Systems”, Lecture Notes in Control and Information Sciences, Vol. 396, eds. K. Kozlowski, Springer, 2009, 83-91  crossref  mathscinet
14. Kovalev A.M., Martynyuk A.A., Boichuk O.A., Mazko A.G., Petryshyn R.I., Slyusarchuk V.Yu., Zuyev A.L., Slyn'ko V.I., “Novel Qualitative Methods of Nonlinear Mechanics and their Application to the Analysis of Multifrequency Oscillations, Stability, and Control Problems”, Nonlinear Dynamics and Systems Theory, 9:2 (2009), 117-145  mathscinet  zmath
15. Zuyev A., “Approximate controllability and spillover analysis of a class of distributed parameter systems”, Proc. of the 48th IEEE Conference on Decision and Control (CDC) (Shanghai, 15-18 Dec. 2009), IEEE, 2009, 3270 - 3275  crossref

   2008
16. Zuev A.L., “Localization of the limit set of trajectories of the Euler-Bernoulli equation with control”, Ukrainian Mathematical Journal, 60:2 (2008), 199-210  crossref  mathscinet  zmath

   2007
17. Zuyev A., Sawodny O., “Stabilization and Observability of a Rotating Timoshenko Beam Model”, Mathematical Problems in Engineering, 2007, 57238 , 19 pp.  crossref  mathscinet  zmath
18. Zuev A.L., “Ob otnositelnoi kompaktnosti traektorii differentsialnykh uravnenii v banakhovom prostranstve”, Dopovidi NAN Ukraїni, 2007, no. 2, 7-12  zmath
19. Zuev A.L., “Optimalnoe upravlenie v zadache o kolebaniyakh uprugoi sistemy”, Dinamicheskie sistemy, 2007, no. 22, 37-45  zmath
20. Zuev A.L., “Priblizhennaya upravlyaemost uprugoi sistemy s obobschennymi koordinatami”, Trudy Instituta prikladnoi matematiki i mekhaniki, 14 (2007), 89-96  mathscinet  zmath

   2006
21. Zuev A.L., “Partial asymptotic stability of abstract differential equations”, Ukrainian Mathematical Journal, 58:5 (2006), 709-717  crossref  mathscinet (cited: 1)  zmath  elib (cited: 1)
22. Zuyev A.L., “Control of a system with elastic components in the non-resonance case”, Ukrainian Mathematical Bulletin, 3:1 (2006), 131-144  mathscinet (cited: 1)
23. Zuev A.L., “Upravlenie uprugimi kolebaniyami s ispolzovaniem kanonicheskoi formy”, Dinamicheskie sistemy, 2006, no. 20, 27-34  zmath
24. Zuev A.L., “Asimptoticheskie svoistva sobstvennykh znachenii v zadache o kolebanii uprugogo manipulyatora”, Mekhanika tverdogo tela, 2006, no. 36, 114-122  mathscinet
25. Zuev A.L., “O linearizatsii upravlyaemoi sistemy s modalnymi koordinatami”, Trudy Instituta prikladnoi matematiki i mekhaniki, 13 (2006), 97-102  mathscinet  zmath

   2005
26. Zuyev A., “Partial asymptotic stabilization of nonlinear distributed parameter systems”, Automatica, 41:1 (2005), 1-10  crossref  mathscinet (cited: 1)  zmath  elib (cited: 4)
27. Jakubczyk B., Zuyev A., “Stabilizability conditions in terms of critical Hamiltonians and symbols”, Systems & Control Letters, 54:6 (2005), 597-606  crossref  mathscinet (cited: 2)  zmath
28. Zuev A.L., “Control of a flexible manipulator within the framework of the Timoshenko beam model”, International Applied Mechanics, 41:12 (2005), 1418-1425  crossref  mathscinet  zmath
29. Zuev A.L., “Modelirovanie prostranstvennogo uprugogo manipulyatora s teleskopicheskim dvizheniem zvenev”, Trudy Instituta prikladnoi matematiki i mekhaniki, 10 (2005), 51-58  mathscinet (cited: 1)  zmath
30. Zuev A.L., “Sintez dinamicheskogo nablyudatelya dlya modeli uprugogo manipulyatora”, Mekhanika tverdogo tela, 2005, no. 35, 217-223  mathscinet

   2004
31. Zuev A.L., “Stabilizatsiya modeli gibkogo mnogozvennika s passivnymi sharnirami”, Mekhanika tverdogo tela, 2004, no. 34, 180-188  mathscinet

   2003
32. Peiffer K., Savchenko A.Ya., Zuyev A.L., “On the asymptotic behavior of solutions in the critical case of two pairs of purely imaginary roots”, Problems of Nonlinear Analysis in Engineering Systems, 9:2(18) (2003), 1-10 link

   2002
33. Kovalev A.M., Zuyev A.L., Shcherbak V.F., “The Synthesis of Stabilizing Control of a Rigid Body with Attached Elastic Elements”, Journal of Automation and Information Sciences, 34:11 (2002), 5-16  crossref  mathscinet

   2000
34. Zuev A.L., “Stabilizatsiya neavtonomnykh sistem po chasti peremennykh s pomoschyu upravlyaemykh funktsii Lyapunova”, Problemy upravleniya i informatiki, 2000, no. 4, 25-34  mathscinet (cited: 1)
35. Zuev A.L., “Primenenie funktsii Lyapunova so znakootritsatelnoi proizvodnoi v zadachakh chastichnoi stabilizatsii”, Mekhanika tverdogo tela, 2000, no. 30, 222-227  mathscinet  zmath

   1998
36. Zuev A.L., “Ob asimptoticheskikh otsenkakh reshenii v sluchae ustoichivosti po formam tretego poryadka”, Trudy Instituta prikladnoi matematiki i mekhaniki, 2 (1998), 63-71  mathscinet  zmath

   1997
37. Zuev A.L., Savchenko A.Ya., “Ob ustoichivosti ravnomernykh vraschenii modeli uzla vetroenergeticheskoi ustanovki”, Mekhanika tverdogo tela, 1997, no. 29, 30-38  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2016